# SDR DXTA200501065

- Difficulty date: November 6, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 6,801 hours, 4,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Part serial: A4871
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE MASTER WARNING CAME ON DURING DESENT AT 2500 FT, CLEARED ITSELF AFTER CANCELLING THE MASTER WARNING.  FUNCTIONAL TEST OF BAGGAGE SMOKE DETECTION CRACKED BAD.  REMOVED AND REPLACED BAGGAGE SMOKE DETECTION WITH REPAIRED UNIT IAW CE750 M/M 26-14-00.  OPS CHECK GOOD AT THIS TIME.
